# SDR 95ZZZM527

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: B006781
- Condition: Failed
- Location: Serving Cart
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - DURING CRUISE SMOKE AND ELECTRICAL ODOR EMITTED FROM AFT GALLEY E-1 SERVING CART CONTROLLER, MFG P/N B00678-1.  TURNED OFF CONTROLLER AND OPENED CIRCUIT BREAKERS.  REPLACED THE E-1 CART CONTROLLER AND OPERATION CHECKED NORMAL.
